Cross Reference Up

Hobza, T and Vajda, I (2001). On the Newcomb-Benford law in models of statistical data. Revista Matematica Complutense XIV(2), pp. 407-420.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.

Vajda, I, Veselý, A and Zvarova, J (2005). On the Amount of Information Resulting from Empirical and Theoretical Knowledge. Revista Matemática Complutense 18(2), 275-283. ISSN/ISBN:1139-1138. View Complete Reference Online information Works that this work references No Bibliography works reference this work